ITEM METADATA RECORD
Title: Non-parametric estimation for the location of a change-point in an otherwise smooth hazard function under random censoring
Authors: Antoniadis, A ×
Gijbels, Irène
Macgibbon, B #
Issue Date: 2000
Publisher: Blackwell publ ltd
Series Title: Scandinavian journal of statistics vol:27 issue:3 pages:501-519
Abstract: A non-parametric wavelet based estimator is proposed for the location of a change-point in an otherwise smooth hazard function under non-informative random right censoring. The proposed estimator is based on wavelet coefficients differences via an appropriate parametrization of the time-frequency plane. The study of the estimator is facilitated by the strong representation theorem for the Kaplan-Meier estimator established by Lo and Singh (1986). The performance of the estimator is checked via simulations and two real examples conclude the paper.
URI: 
ISSN: 0303-6898
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science